Table of Contents
ISRN Geometry
Volume 2013 (2013), Article ID 821429, 5 pages
http://dx.doi.org/10.1155/2013/821429
Research Article

Slant Curves in the Unit Tangent Bundles of Surfaces

Institute of Mathematics, Dalian University of Technology, Dalian, Liaoning 116024, China

Received 26 September 2013; Accepted 25 October 2013

Academic Editors: T. Friedrich and M. Pontecorvo

Copyright © 2013 Zhong Hua Hou and Lei Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. T. Cho, J.-I. Inoguchi, and J.-E. Lee, “On slant curves in Sasakian 3-manifolds,” Bulletin of the Australian Mathematical Society, vol. 74, no. 3, pp. 359–367, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. Călin, M. Crasmareanu, and M. I. Munteanu, “Slant curves in three-dimensional f-Kenmotsu manifolds,” Journal of Mathematical Analysis and Applications, vol. 394, no. 1, pp. 400–407, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. C. Călin and M. Crasmareanu, “Slant curves in 3-dimensional normal almost contact geometry,” Mediterranean Journal of Mathematics, vol. 10, no. 2, pp. 1067–1077, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Sasaki, “On the differential geometry of tangent bundles of Riemannian manifolds,” The Tohoku Mathematical Journal, vol. 10, pp. 338–354, 1958. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Sasaki, “On the differential geometry of tangent bundles of Riemannian manifolds, II,” The Tohoku Mathematical Journal, vol. 14, no. 2, pp. 146–155, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Tashiro, “On contact structure of hypersurfaces in complex manifolds. I,” The Tohoku Mathematical Journal, vol. 15, pp. 62–78, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. Klingenberg and S. Sasaki, “On the tangent sphere bundle of a f-sphere,” The Tohoku Mathematical Journal, vol. 27, pp. 49–56, 1975. View at Google Scholar · View at MathSciNet
  8. S. Sasaki, “Geodesics on the tangent sphere bundles over space forms,” Journal für die Reine und Angewandte Mathematik, vol. 288, pp. 106–120, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Janssens and L. Vanhecke, “Almost contact structures and curvature tensors,” Kodai Mathematical Journal, vol. 4, no. 1, pp. 1–27, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, vol. 203 of Progress in Mathematics, Birkhäuser, Boston, Mass, USA, 2002. View at MathSciNet